MAUDE Adverse Event Report: MAGELLAN DIAGNOSTICS LEADCARE II ANALYZER

MAGELLAN DIAGNOSTICS LEADCARE II ANALYZER
Catalog Number 70-6529
Medical Device Problem Codes Leak/Splash (1354); Battery Problem (2885)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/14/2015
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No device failure of the leadcare ii analyzer, however batteries ruptured.Cause for ruptured batteries could not be determined.Right battery chamber damaged by ruptured batteries.Analyzer was able to power on when using ac adapter or left battery chamber.No indication of injury or harm to the user.(b)(4).
 
Event or Problem Description
On power up in battery mode, a battery ruptured and leaked battery acid.No harm or injury to user was reported.

Brand Name
LEADCARE II ANALYZER
Common Device Name
LEADCARE II
Manufacturer (Section D)
MAGELLAN DIAGNOSTICS
101 billerica ave bldg 4
n. billerica MA 01862 1271
MDR Report Key7135598
Report Number1218996-2017-00007
Device Sequence Number1300764
Product Code DOF
UDI-Device Identifier00850355006178
UDI-Public00850355006178
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K052549
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/06/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number70-6529
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/21/2015
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/21/2015
Initial Report FDA Received Date12/20/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1